# SDR ZW0A0103601

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 15,567 hours, 2,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT SEATS 1C, 2C, AND 24H.  REPLACED LIGHT ASSEMBLY AT 1C, AND RESEATED THE CONNECTOR AT SEATS 2C AND 24H.  CHECK-C 2-22-01 LAX.
